# SDR CA150105003

- Difficulty date: January 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,348 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1700064F
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE CREW CONDUCTED A GO AROUND DUE TO A SLAT FAIL.  SLAT/FLAP ACTUATOR CONTROL ELECTRONIC UNIT NR 1 REPLACED IAW 27-53-02-000/400-801A. TASKS 27-50-00-710-801A/500 AND 27-80-00-710-801/500 CARRIED OUT 4 TIMES. NO FAULTS WITH SLAT CONTROL SYSTEM. SERVICEABLE.
